Multipliers on a Hilbert Space of Functions on R
Serdica Mathematical Journal, Tome 35 (2009) no. 2, pp. 207-216
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
For a Hilbert space H ⊂ L1loc(R) of functions on R we obtain
a representation theorem for the multipliers M commuting with the shift
operator S. This generalizes the classical result for multipliers in L2(R) as
well as our previous result for multipliers in weighted space L2ω(R). Moreover,
we obtain a description of the spectrum of S.
Keywords:
Multipliers, Spectrum
@article{SMJ2_2009_35_2_a5,
author = {Petkova, Violeta},
title = {Multipliers on a {Hilbert} {Space} of {Functions} on {R}},
journal = {Serdica Mathematical Journal},
pages = {207--216},
year = {2009},
volume = {35},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2009_35_2_a5/}
}
Petkova, Violeta. Multipliers on a Hilbert Space of Functions on R. Serdica Mathematical Journal, Tome 35 (2009) no. 2, pp. 207-216. http://geodesic.mathdoc.fr/item/SMJ2_2009_35_2_a5/